Advertisement

Theta lifts and periods with respect to a quadratic extension

  • Ze-Li Dou
  • Qiao Zhang

Abstract

In this chapter we summarize a part of the first author’s recent work on the period conjectures of Shimura. Compared with the other chapters, the writing here is more terse. This chapter should more properly be viewed as a guide to the relevant literature, where elaborations on technical aspects can be found.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Do99]
    Dou, Z.-L. “On a Theta Correspondence with Respect to a Quadratic Extension.” J. Number Theory 79 (1999): 1–18.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Do00a]
    Dou, Z.-L. “Theta Correspondence and Hecke Operators Relative to a Quadratic Extension.” Acta Arithmetica 93 (2000): 237–255.MathSciNetzbMATHGoogle Scholar
  3. [Do00b]
    Dou, Z.-L. “On Adelic Automorphic Forms with Respect to a Quadratic Extension.” Bull. Austral Math. Soc. 62 (2000): 29–43.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [Do03]
    Dou, Z.-L. “A Note on a Lemma of Shimura.” Proc. Amer Math. Soc. 131 (2003): 77–82.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [Do04a]
    Dou, Z.-L. “Arithmeticity and Theta Correspondence on an Orthogonal Group.” In Number theory: New York seminar 2003, edited by D. Chudnovsky, G. chudnovsky, and M. Nathanson. Springer-Verlag, 2004: 149–165.Google Scholar
  6. [Do04b]
    Dou, Z.-L. “Zeta Functions, Lifts, and Periods of Automorphic Forms.” In Second International Congress of Chinese Mathematicians: Proceedings of ICCM2001, edited by C. S. Lin, L. Yang, and S. T. Yau. International Press, 2004: 639–644.Google Scholar
  7. [Go06]
    Goldfeld, D. Automorphic forms and L-functions for the group GL(n,ℝ). Cambridge Studies in Advanced Mathematics 99. Cambridge University Press, Cambridge, 2006.Google Scholar
  8. [IK04]
    Iwaniec, H., Kowalski, E. Analytic number theory. American Mathematical Society, 2004.Google Scholar
  9. [Sh71]
    Shimura, G. Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten, Princeton University Press, 1971.Google Scholar
  10. [Sh80]
    Shimura, G. “The arithmetic of certain zeta functions and automorphic forms on orthogonal groups.” Ann. Math. 111 (1980): 313–375. (see also [Sh03a]: 154–216.)MathSciNetzbMATHCrossRefGoogle Scholar
  11. [Sh81a]
    Shimura, G. “On certain zeta functions attached to two Hilbert modular forms: I. The case of Hecke characters.” Annals of Math. 114 (1981): 127–164. (see also [Sh03a]: 241–278.)MathSciNetzbMATHCrossRefGoogle Scholar
  12. [Sh81b]
    Shimura, G. “On certain zeta functions attached to two Hilbert modular forms: II. The case of automorphic forms on a quaternion algebra.” Ann. 114 (1981): 569–607. (see also [Sh03a]: 279–317.)MathSciNetzbMATHGoogle Scholar
  13. [Sh82]
    Shimura, G. “The periods of certain automorphic forms of arithmetic type.” Jour. of the Faculty of Science, Univ. of Tokyo, Sec. IA, 28 (1982): 605–632. (see also [Sh03a]: 360–387.)MathSciNetGoogle Scholar
  14. [Sh88]
    Shimura, G. “On the critical values of certain Dirichlet series and the periods of automorphic forms.” Inventiones Mathematicae 94 (1988): 245–305. (see also [Sh03a]: 848–908.)MathSciNetzbMATHCrossRefGoogle Scholar
  15. [Sh90]
    Shimura, G. “On the fundamental periods of automorphic forms of arithmetic type.” Inventiones Mathematicae 102 (1990): 399–428. (see also [Sh03b]: 104–133.)MathSciNetzbMATHCrossRefGoogle Scholar
  16. [Sh91]
    Shimura, G. “The critical values of certain Dirichlet series attached to Hilbert modular forms.” Duke Math. J. 63 (1991): 557–613. (see also [Sh03b]: 134–190.)MathSciNetzbMATHCrossRefGoogle Scholar
  17. [Sh93]
    Shimura, G. “On the transformation formulas of theta series.” Amer. Math. 115 (1993): 1011–1052. (see also [Sh03b]: 191–232.)MathSciNetzbMATHCrossRefGoogle Scholar
  18. [Sh02a]
    Shimura, G. Collected papers, Volume I: 1954–1966. Springer, 2002.Google Scholar
  19. [Sh02b]
    Shimura, G. Collected papers, Volume II: 1967–1977. Springer, 2002.Google Scholar
  20. [Sh03a]
    Shimura, G. Collected papers, Volume III: 1978–1988. Springer, 2003.Google Scholar
  21. [Sh03b]
    Shimura, G. Collected papers, Volume IV: 1989–2001. Springer, 2003.Google Scholar

Copyright information

© Science Press Beijing and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Ze-Li Dou
    • 1
  • Qiao Zhang
    • 1
  1. 1.Department of MathematicsTexas Christian UniversityFort WorthUSA

Personalised recommendations